Tamoxifen

Jo71
New Contributor

Tamoxifen

hello my name is Jo im 49 i have been on Tamoxifen  for six months and have started to have very bad side effects  i feel dizzy my anxiety  has worsened i have depression i already  had anxiety  before starting  these tablets so that is heightened is this normal please can someone give me some answer's. 

3 REPLIES 3
MyheroCoolSpy
Contributor

Re: Tamoxifen

I'm so sorry to hear that though I do not have answers for your questions. I pray for your health!
Reply
0 Kudos
Katekat
Cancer Council Team

Re: Tamoxifen

Hi @Jo71 and welcome to the community ❤️

 

Sorry to hear about the side effects you are experiencing. Have you been in touch with your breast care nurse or treatment team at all?

 

-Kate

Cancer Council Online Community Manager

Reply
0 Kudos
Jo71
New Contributor

Re: Tamoxifen

I have now taken myself of tamoxifen and am starting to feel normal again its only been 6 days only lasted 7 months now what to do
Reply
0 Kudos
Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.